Wellbutrin causes gyno - YES!!!!

Discussion in 'Men's Health Forum' started by BBC3, Feb 11, 2011.

  1. #1
    BBC3

    BBC3 Well-Known Member

    I am here to tell ya anyone saying different is FOS..... So I have not even pinned a TRT dose in almost 4 months and everything was fine. Further, any and all gyno sign had TOTALLY disappeared I was even remarking in a thread a couple weeks ago. So hold the phones,!!! All of the sudden my nips are stingin and I can get a little clear jeuzzy out of them. The only thing that has changed in my life in recent time is that I started taking a Wellbutrin 150mg XL about 3 weeks ago, as an effort to quit dippin. Its not really helping that this time. I only had experience with it once before for a period of 5 months when I was pretty much on 300mgs/day the whole time. I had not even worked up to 300 yet!!! The amazing thing is that I did not have this issue the first time, at least not physically reporting. I Suspect the issue is prolactin. Its amazing as it has blown everything up as bad as it ever was (which was not bad). So I guess a good question is would this cause further development without the excess estrogen in place?

    Minor gyno seems like it is kinda a luxury item if you think about it. Now I have an indicator light built in to tell me whenever my prolactin or estrogen is high...[:eek:)]
     
  2. #2
    Michael Scally MD

    Michael Scally MD Doctor of Medicine

    Wellbutrin side effects include: Infrequent was gynecomastia [The following definitions of frequency are used: Frequent adverse events are defined as those occurring in at least 1/100 patients. Infrequent adverse events are those occurring in 1/100 to 1/1,000 patients, while rare events are those occurring in less than 1/1,000 patients.] DailyMed: About DailyMed [Consider yourself a 1%.]

    [I would NEVER disagree with BBC3!]

    [​IMG]
     

    Attached Files:

    Last edited: Feb 11, 2011
  3. #3
    zkt

    zkt Member

    Are you sure she hasnt been biting them more than usual?
     
  4. #4
    Tyler81

    Tyler81 Active Member

    I doubt it dude.

    Perhaps your T/E ratio is out of wack after you came off testosterone. That could easily cause gyno too.

    To say "Wellbutrin gave my gyno" is pretty ridiculous

     
  5. #5
    Tyler81

    Tyler81 Active Member

    It's listed in the side effects???? :confused:

    I personally think you are squeezing and playing with your chest too much. I have a puffy chest too but who the fawk cares? Life is short. Just live and enjoy.

    I swear these message boards seem to be full of women, not men. (not you BBC but just all the guys who are obsessed with their looks)

     
  6. #6
    CubbieBlue

    CubbieBlue Active Member

    Yeah, well, I'll be the first one to tell you that any sort of frequency analysis done by pharmaceutical companies is inherently fucked up. Find me a study that shows any reporting of side effects further out than 3 months and maybe I'll believe it.
     
  7. #7
    zkt

    zkt Member

    My wifes tits are larger since she started buprion. Is this the same effect?
     
  8. #8
    CubbieBlue

    CubbieBlue Active Member

    Yes. You can find quite a few message board posts by women to this effect.
     
  9. #9
    zkt

    zkt Member

    Damn maybe we outta double the doseage then !
    Seriously, is there a crediable biochemical explaination for this?
     
  10. #10
    CubbieBlue

    CubbieBlue Active Member

    Is this your wife? :)
    Wellbutrin and Prolactin | Psycho-Babble

    But for real, I don't know. One would assume that if it happened on a regular basis it would be the #1 selling pill amongst women everywhere.
     
  11. #11
    BBC3

    BBC3 Well-Known Member

    Are you saying I am SPECIAL!!??:eek::drooling::drooling::D I just strikes me funny I never had the issue prior to developing the Ductwork . So then I was high the last time too and just no hardware to realize it physically? Or do ya think the tits are the area converting the drug to the hormone..?

     
  12. #12
    BBC3

    BBC3 Well-Known Member

    No it is occuring. Perhaps I am misspoken as really it aggrivates once one already has "boob hardware in place"? But it is happening. I have always stated that I thought it requires BOTH high estrogen as well as elevated prolactin to develop gyno (although I am questioning that suspicion over the past year). And thats just all my own speculation of course....

    And dont accuse me a "playing with my tits". After all, I like it...:D There is really something to be said about the condition though as once they are aggrivated, it kinda hard to leave them alone. And YES, clear fluid can be expressed from either side. Just enough to keep wetting your fingertips.....

    My hormones were fine. I had not touched TRT in 4 months and was getting better wood than I have had in years. Now thats all gone. I am going to stick it out a little more to see if it will stop. And besides, my theory is that it will downsize (more personal poppycock) the effects of prolactin once removed, and I have the unique opportunity to stumulate it w/out hormones....


     
  13. #13
    BBC3

    BBC3 Well-Known Member

    I have since found quite a few blogs from women reporting an increased bra size from welbutrin.

    So surely this may be tied in with the potential increased libido resulting/? I wonder...

     
  14. #14
    zkt

    zkt Member

    I was actually kidding about the buprion being the cause of her increase. I had attributed it to just more sex than usual lately, but apparently there is more to it than that.
    Most researchers agree that the inc in libodo is due to increases in neural NE and DA levels, mostly NE.
    What you got going on with the discharge is beyond anything I know about.
    I know youve been concerned about it for a long while.
     
  15. #15
    BBC3

    BBC3 Well-Known Member

    The past gyno was completely gone. I am not only convinced the prolactin not only is required to trigger the actual production of breast related juices, but once hardware is formed I think the hardware IN ITS SELF preceiptiates the proliferation of the prolactin....

    Well I am concerned about it because of the implications to the community as well. And not only AAS but TRT style. Consider that I am the poster child of a MINIMAL gyno event. Stinging tits on and off for a long while. No real puffiness ever. Just tits that were harder all the time moreso. And finally after a few years of TRT and a brief experiement with Deca (years back), BINGO, I got the "BB" everyone describes in one side. So the real implication that got me concerned is how poorly male breast cancer is corrolated and described with AAS and basic testosterone supping. Its rediculous that medical communities are dismissing the obvious concern.

    The discharge is of little concern as it is miniscule in volume, clear, and in both of them. So its only a system type thing now, and thus an indication that hormones are out of whack for a male at least...

    Further I think I have deciphered "The BB" concept. I recall seeing my wife's tits going with the yuenglings on em, and noted that the expression does not simply originate from the center of the nipple, or "tit area", but there are obvious ducts eminating from the areola not just on the "tit" part. The point is, that I am of the opinion that any male with the hard BB type lump has a situation where the ductwork has first developed outside the Tit directly. I am guessing the deveopment outside the tit is usually a further down the road type development in breast formation, or at least not as optimal an expulsion point. So therefore men getting development "off center" so to speak, and that dont have the rest of the ducting centrally in place to brach into, get a blockage resulting, as it simply does not seem to express as readily in areola ducts outside the "tit" area. So the long and short is that I would not even have a clue there was anything there to "squeeze out" if it were not for the improper development on one side causeing the "bb" or back up.. And thus it would otherwise just "sweat out" unnoticed.... Just some observations.... I have no doubt that any AAS user involving tren or deca along with test is simply "sweating" the stuff out all day unnoticed if no blockage....

    So yes to those wondering... The initiation of the disire for one to SQUEEZE hit tits with the notion of trying to expell some fluid comes from the fact that there is a juicy knot in there that almost begs to be expressed. It is not a sick perversion (although I do have several others[:eek:)]), It is a driven instict resulting from the blockage. So then you try the other to see if the situation is really happening, or if you have an infection or singular event to truely worry about....

    And Z...,,,, I do not disagree with you I think the increased sex drive is primarily from the NE as you mention. But I do discount the actual NE response as it relates to Bupropion related DA action. I know they are tied and all, but anyone with any amphetamine experience:rolleyes: Knows the NE derived from bupropion is miniscule in relation to the Dark Side...:eek:[:eek:)] In fact, I dont even believe the Buprop even synergizes all that readily with the amphetamines. Its a pound for pound reaction AT BEST. The is cetainly not an increased return to concern with...:) but i have not argument and good points.

     
    Last edited: Feb 13, 2011

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.